Ask a doctor

Feeling weak after Dysport

I Had a Dysport Injection 5 Days Ago and Now my Muscles Are Very Weak! I Am Freaking Out!  Is this a side effect? How long will this last?

Doctor Answers (2)

Dysport

+1

I would recommend that you see your treating physician for a follow-up.  Dysport should not cause this generalized weakness.  

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Weakness with dysport

+1

I  do not think that a risk of this medicine is  generalized weakness.. I don't even know that a huge amount woutd do this as these drugs work very locally. Small children have large amounts injected for muscle spastiucity and do not have systemic effects. 

Web reference: http://brookwooddermatology.com

Birmingham Dermatologist
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.